manuscripta mathematica

, Volume 107, Issue 4, pp 479–501 | Cite as

On the Rees algebra of certain codimension two perfect ideals

  • Hà Huy Tài


 Suppose ? is a set of arbitrary number of smooth points in ℙ2 \(\) its defining ideal. In this paper, we study the Rees algebras \(\) of the ideals generated by I t , t ≥α. When the points of ? are general, we give a set of defining equations for the Rees algebra \(\) . When the points of ? are arbitrary, we show that for all t≫ 0, the Rees algebra \(\) is Cohen-Macaulay and its defining ideal is generated by quadratics. A cohomological characterization for arithmetic Cohen-Macaulayness of subvarieties of a product space is also given.


Perfect Ideal Rees Algebra 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • Hà Huy Tài
    • 1
  1. 1.Institute of Mathematics, P.O. Box 631, Bò Hô, Hà Nôi 10000, Vietnam. e-mail: or haht@mast.queensu.caVN

Personalised recommendations